Toggle Main Menu Toggle Search

Open Access padlockePrints

A note on the gauge invariant uniqueness theorem for C*-correspondences

Lookup NU author(s): Dr Evgenios Kakariadis

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).


Publication metadata

Author(s): Kakariadis ETA

Publication type: Article

Publication status: Published

Journal: Israel Journal of Mathematics

Year: 2016

Volume: 215

Issue: 2

Pages: 513-521

Print publication date: 01/09/2016

Online publication date: 13/10/2016

Acceptance date: 02/04/2016

Date deposited: 28/10/2016

ISSN (print): 0021-2172

ISSN (electronic): 1565-8511

Publisher: Magnes Press

URL: http://dx.doi.org/10.1007/s11856-016-1386-6

DOI: 10.1007/s11856-016-1386-6


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share